Retin-A - Damaged my Face! - San Ramon, CA
on 15 Aug 2012
Don't ever use Retin-A! You’re fooling yourself if you think it’s safe or you’re unaffected. I used very little on my face for about three (3) months and I have never been as sick as I am right now. All the symptoms you read about for vitamin A toxicity. Right on mark! headache, dizziness, fatigue, malaise, blurry vision, mouth sores, nausea or vomiting and bone pain/ joint pain and anorexia. I run 10 miles a week and I’m 35 years old. Joint pain should not be an issue.
I am such a happy and forgiving person, but after discontinuing use, I’ve been so depressed. As if I can’t go on anymore. I am starting to feel better. I am on week four (4) of discontinued use and I can finally function again. Thank GOD!!!!! Bottom line, it’s bad for you and some people see the symptoms more so than others. I am all organic and maybe my healthy lifestyle caused me more damage (the chemical had nothing to hold on to?) Regardless, you might not think its causing damage to YOU, but it is. beware of liver and kidney damage and withdrawal symptoms.
To think I was so vein. I appreciate good health and I pray that my body repairs itself. I plan to spread the word to help others rid their bodies of cancer causing chem. and damage.
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.